# SDR C2XA05RI018

- Difficulty date: November 7, 2005
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 7,594 hours, 5,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ACFT ROUTINE INSPECTION, MX FOUND EMERGENCY EXIT SIGN (FWD) FAILS TO ILLUMINATE.  MX PERFORMED TROUBLESHOOTING AND FOUND BAD CONNECTION ON PLUG P8526.  CONNECTION WAS REPAIRED AND SYSTEM WAS OPS CHECKED GOOD.  ACFT WAS APPROVED TO RETURN TO SERVICE.
